Table of Contents
Journal of Calculus of Variations
Volume 2013 (2013), Article ID 461371, 8 pages
http://dx.doi.org/10.1155/2013/461371
Research Article

Algorithm for Solving a New System of Generalized Variational Inclusions in Hilbert Spaces

Department of Applied Mathematics, Faculty of Engineering & Technology, Aligarh Muslim University, Aligarh 202002, India

Received 23 March 2013; Accepted 29 April 2013

Academic Editor: Raouf Boucekkine

Copyright © 2013 Shamshad Husain and Sanjeev Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ahmad, M. Dilshad, M.-M. Wong, and J. C. Yao, “H(·, ·)-cocoercive operator and an applications for solving generalized variational inclusions,” Abstract and Applied Analysis, vol. 2011, Article ID 261534, 12 pages, 2011. View at Publisher · View at Google Scholar
  2. C. Bai and Q. Yang, “A system of nonlinear set-valued implicit variational inclusions in real banach spaces,” Communications of the Korean Mathematical Society, vol. 25, no. 1, pp. 129–137, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. P. Fang and N. J. Huang, “H-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. P. Fang and N. J. Huang, “H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces,” Applied Mathematics Letters, vol. 17, no. 6, pp. 647–653, 2004. View at Google Scholar
  5. Y. P. Fang, Y. J. Cho, and J. K. Kim, “(H, η)-accretive operator and approximating solutions for systems of variational inclusions in Banach spaces,” Applied Mathematics Letters. In press.
  6. Y. P. Fang and N. J. Huang, “Approximate solutions for nonlinear variational inclusions with (H, η)-monotone operator,” Research Report, Sichuan University, Sichuan, China, 2003. View at Google Scholar
  7. S. Husain and S. Gupta, “A resolvent operator technique for solving generalized system of nonlinear relaxed cocoercive mixed variational inequalities,” Advances in Fixed Point Theory, vol. 2, no. 1, pp. 18–28, 2012. View at Google Scholar
  8. K. R. Kazmi, M. I. Bhat, and N. Ahmad, “An iterative algorithm based on M-proximal mappings for a system of generalized implicit variational inclusions in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 361–371, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. K. R. Kazmi, N. Ahmad, and M. Shahzad, “Convergence and stability of an iterative algorithm for a system of generalized implicit variational-like inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 218, pp. 9208–9219, 2012. View at Google Scholar
  10. H. Y. Lan, Y. J. Cho, and R. U. Verma, “Nonlinear relaxed cocoercive variational inclusions involving (A, η)-accretive mappings in banach spaces,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1529–1538, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. M. A. Noor, K. I. Noor, and E. Al-Said, “On a system of general variational inclusions,” Advanced Modeling and Optimization, vol. 13, no. 2, pp. 221–231, 2011. View at Google Scholar
  12. M. A. Noor and K. I. Noor, “Resolvent methods for solving general variational inclusions,” Journal of Optimization Theory and Applications, vol. 148, no. 2, pp. 422–430, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. R. U. Verma, “A-monotonicity and its role in nonlinear variational inclusions,” Journal of Optimization Theory and Applications, vol. 129, no. 3, pp. 457–467, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. Z. Xu and Z. Wang, “A generalized mixed variational inclusion involving (H(·, ·), η)-monotone operators in Banach spaces,” Journal of Mathematics Research, vol. 2, no. 3, pp. 47–56, 2010. View at Google Scholar
  15. Y. Z. Zou and N. J. Huang, “H(·, ·)-accretive operator with an application for solving variational inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 809–816, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. J. P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin, Germany, 1984.
  17. Z. Huang and M. A. Noor, “An explicit projection method for a system of nonlinear variational inequalities with different (γ, r)-cocoercive mappings,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 356–361, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Karamardian, “The nonlinear complementarity problem with applications, part 2,” Journal of Optimization Theory and Applications, vol. 4, no. 3, pp. 167–181, 1969. View at Publisher · View at Google Scholar · View at Scopus
  19. P. Tseng, “Further applications of a splitting algorithm to decomposition in variational inequalities and convex programming,” Mathematical Programming, vol. 48, no. 1–3, pp. 249–263, 1990. View at Publisher · View at Google Scholar · View at Scopus
  20. M. A. Noor and K. I. Noor, “Projection algorithms for solving a system of general variational inequalities,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 7, pp. 2700–2706, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. S. S. Chang, H. W. J. Lee, and C. K. Chan, “Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces,” Applied Mathematics Letters, vol. 20, no. 3, pp. 329–334, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. M. A. Noor, “Differentiable non-convex functions and general variational inequalities,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 623–630, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. M. A. Noor, “Quasi variational inequalities,” Applied Mathematics Letters, vol. 1, no. 4, pp. 367–370, 1988. View at Google Scholar · View at Scopus
  24. X. L. Wang, “Fixed point iteration for local strictly pseudocontractive mapping,” Proceeding of American Mathematical Society, vol. 113, pp. 727–731, 1991. View at Google Scholar